Doctor insights on:
Kariva Birth Control
Hi I recently have been taking Kariva birth control and I was wondering is it normal to be spotting in the third week of your pills?
Kariva is a birth control pill. It is a combination of ethinyl Estradiol & desogestrel. It's considered a low dose pill with regards to estradiol. The Progesterone desogestrel is a "3rd generation" progesterone. There may be a slightly higher risk of blood clots with 3rd generation Progesterone contraceptives. But overall blood clot risk is still much lower than ...Read more
Rarely.: Are you taking Kariva regularly every day? If you are, and missed your period, continue taking the pill daily but let your doctor know. Kariva has estrogen at the end of the cycle so periods are lighter or spot. Taken perfectly, ocp like Kariva have 1% failure rate. If you have missed 2 periods, or have been irregularly taking the pills, you could be pregnant and need to see your primary or ob. ...Read more
I've been on Kariva birth control and i'm 19 and i'm experiencing loss of sex drive lately. What could be the issues? How can I help this?
Yes they are : Yes these are effective if you take at the start or during your periods as it suppresses the ovulation which happens at about mid period , they also lakes vaginal mucus thick so that sperm can not travel to uterus and harder for the fertilized egg to attach to the uterus. ...Read moreSee 1 more doctor answer
No: We expect periods to get lighter, not heavier, on the pill. You should consult your doctor to look for other explanations. ...Read more
I take the active birth control pills (mircette/kariva) and don't take the non-active ones, and yet I have a full blown cycle. Is this normal?
If u go staright: To the next pack then that is not normal, if u are not taking the non active ones and not going straight to the next pack then that would be normal, but i dont like that pill i never prescribe it except when someone's insurance makes them take it , u can get on other pills so u have a much lighter period, please call your gyn. ...Read moreSee 1 more doctor answer
Been on birth control for yrs and switched to Kariva about 4 months ago, no period this month. Always use backup when having sex. What could cause this?
Many options: There are many options available for effective contraception. The best method for you depends on your age, medical history, your contraceptive goals ( long term or short term), previous forms of contraception and why you discontinued them, etc. Speak to your local gyn, they will be glad to discuss your options with you. ...Read moreSee 1 more doctor answer
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
- Talk to a doctor live online for free
- Kariva for acne
- Birth control
- Ask a doctor a question free online
- Birth control contraception solodyn
- Fainting spells and birth control
- Cramping and spotting on birth control
- Oral pills for birth control
- Talk to a gynecologist online for free